Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripila
Apr 5, 2009

Dr. My sister is on Atripila now its a year her cd4 is 650 and unditactable..she started treatment when her vl was 10.000 and cd4 150 she wanna have a achild via IVF ..have they made Atripila for pregnant pipo. she is 37 getting very old please help. by the way what can she use on her face she gets rash we guess its coz of the drug Thanks and God bless u

Response from Dr. Holodniy

It sounds like she has had a great response to treatment. I would suggest discussing HIV treatment options and pregnancy with a obstetrician-gynecologist who is experienced in HIV pregnancies. Her atripla would have to be changed to something other HIV regimen that does not contain efavirenz (which is in atripla). It would be unusual for this medication to be causing a rash just on the face and so long after starting the medication. I suggest you have her see a dermatologist to check it out.



Previous
need yr help desperatley
Next
VIral Count Much Higher than Last Year??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement